# SDR AALA201705039020

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,165 hours, 8,247 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR REPORTED IN MAIN CABIN FOLLOWED BY STATUS MESSAGE FOR THE RECIRCIRCULATION FAN. TURNED OFF BOTH RECIRCULATIONS FANS, ODOR DISSIPATED. REMOVED AND REPLACED UPPER FWD RECIRCIRCULATION FAN IAW AMM 21-25-01. OPS CHECKED GOOD. THE AIRCRAFT WAS NOT GROUNDED.
